# SDR AALA202208105486

- Difficulty date: July 28, 2022
- Submitted: August 10, 2022
- Operation: Air carrier
- Aircraft: N847NN
- Make and model: Boeing 737
- Aircraft serial: 29575
- Aircraft time: 35,718 hours, 14,808 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Cap
- Condition: Corroded
- Location: Zone 100 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION FOUND ON TOP FLOOR BEAM LOCATED AT STA 947.5 AND RIGHT BUTT LINE 48. REMOVED AND REPLACED T CAP AND FILLER PER SRM 53-70-51-2R-5.
